# SDR VNAA0604002

- Difficulty date: April 2, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 2,962 hours, 2,884 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Lightning Strike
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED THE AIRCRAFT HAD TAKEN A LIGHTNING STRIKE.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  MINOR DAMAGE WAS FOUND ON ONE FASTENER AND ELEVEN RIVETS ON THE LEFT SIDE OF THE FUSELAGE, AND ON THE AFT POTABLE WATER SERVICING DOOR.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
